# SDR AWXA200501082

- Difficulty date: September 3, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200400
- Condition: Corroded
- Location: Fr 41-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED EXFOLIATION CORROSION ON RT INBOARD SEAT TRACK AT FR 42+17", Y1292.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 101.  MAINTENANCE REMOVED SEAT TRACK FROM FS 41 TO FS 47, Y1292 IAW AIRBUS 320 SRM 51-42-11.  RECEIVED NEW SEAT TRACK AND INSTALLED FROM FR41 TO FR47, Y1292 IAW AIRBUS 320 SRM 51-42-11 AND 51-72-11.
